I have been on Concerta 27mg for a year and about one week ago I switched to Concerta 18mg. Since then, I have had severe dizziness daily. I get it mostly when walking, or when in a moving car or bus. It's horrible. I'm afraid to even get in a car now because I know I will be dizzy for hours after. Anyone else had this problem? My doctor said my dizziness may be from anxiety, not concerta. But My anxiety is caused by the dizziness! Please help!
Dizziness is a side effect of Concerta. You are actually withdrawing from Concerta, but dizziness isn't a known or reported withdrawal effect. I would still attribute your dizziness to withdrawal according to what you've said. It just hasn't been reported often enough. I haven't found dizziness to be a big symptom when I'm very anxious, have you? I would like to see your Dr. decrease your dosage a little bit at a time. I believe your jump from 27 mg to 18 mg is too much for your body. This drug is addicting and should be withdrawn slowly.
Just for your information:
Concerta withdrawal symptoms could go away within weeks but could go on for months. Concerta withdrawal symptoms can include:
Psychosis (loss of contact with reality)
Nightmares (bad dreams)
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2013 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 23 Feb 2015 • 1 answer
Posted 23 Mar 2016 • 2 answers
Posted 31 Mar 2017 • 0 answers